MAUDE Adverse Event Report: CAREFUSION, INC DRY SKIN PREP TRAY

CAREFUSION, INC DRY SKIN PREP TRAY
Model Number 4461A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported by the distributor that debris found on outside of sterile wrapper.Debris on outside sterile wrap.
 
Additional Manufacturer Narrative
A sample was received for evaluation.A visual inspection was performed and found a foreign material in the towel.Therefore, reported defect was verified.The probable root cause was a personnel/training - operator error - assembly issue.The personnel do the assembling of the towel in the tray and they must ensure the components are free of contamination or damage.An external supplier is used for material for the end product and could not be eliminated as a potential source of the issue.A device history record review was completed for batch/lot 0004175206 was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.Personnel involved were trained on 26jul2021 and the external supplier was notified.Sample will be discarded.No further actions were required at this time.H3 other text : see narrative below.
 
Event or Problem Description

Brand Name
DRY SKIN PREP TRAY
Common Device Name
DRY SKIN PREP TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key12099650
Report Number1423507-2021-00037
Device Sequence Number11804532
Product Code OJU
UDI-Device Identifier10885403142192
UDI-Public(01)10885403142192
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/09/2021
Device Model Number4461A
Device Catalogue Number4461A
Device Lot Number0004175206
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;